MathSciNet Relay Station
MathSciNet bibliographic data
MR1328355 13A15 (13C99)
Kingsbury, Alan K.; Sharp, Rodney Y. Asymptotic behaviour of certain sets of prime ideals. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1703–1711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement